# SDR DALA2022062004283

- Difficulty date: June 17, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 83,291 hours, 38,453 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3230 WEAR ON PASSENGER CREW DOOR 841 ROLLER LOWER FWD AND AFT POSITION AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED ROLLERS. OK FOR SERVICE. (2282054)
